# SDR IXXA20220802802

- Difficulty date: July 30, 2022
- Submitted: August 28, 2022
- Operation: Air carrier
- Aircraft: N227AZ
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 102,541 hours
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Channel
- Part number: 313T3380244
- Part serial: NSN
- Condition: Elongated
- Location: Zone 400
- Part time: 102,541 hours, 17,322 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF DAMAGED STRIFFENER ON #2 AFT STRUT AT APPROX NAC 400,THE AFT WEB HORIZONTAL CHANNEL WAS FOUND WITH ELONGATED FASTENER HOLES. REF VT-SAA RN B000427 ATI-54-822-00-02
